Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 76, NWS Indianapolis, IN

June 18, 2014Rush County, Shelby County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 18, 2014, 6:22 PM EDT for Rush County, Shelby County, Indiana. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2014, 6:22 PM EDT (22:22 UTC)
Expired
Jun 18, 2014, 7:00 PM EDT
In force
38 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Rush County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 62 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 6:30 PM EDTTSTM WND DMG7 Nw Rushville, INSEVERAL TREES DOWNED ON COUNTY ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1489 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1489 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-52 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

999 
WUUS53 KIND 182222
SVRIND
INC139-145-182300-
/O.NEW.KIND.SV.W.0076.140618T2222Z-140618T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
622 PM EDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RUSH COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN SHELBY COUNTY IN CENTRAL INDIANA...

* UNTIL 700 PM EDT

* AT 621 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  RUSHVILLE...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  RUSHVILLE...MAYS AND NEW SALEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3953 8569 3970 8569 3970 8564 3974 8563
      3979 8530 3952 8530
TIME...MOT...LOC 2222Z 275DEG 30KT 3963 8557

HAIL...<.75IN
WIND...60MPH

$$
DRT
2 follow-up statements
278 
WWUS53 KIND 182238
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
638 PM EDT WED JUN 18 2014

INC139-145-182300-
/O.CON.KIND.SV.W.0076.000000T0000Z-140618T2300Z/
SHELBY IN-RUSH IN-
638 PM EDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSH AND
NORTHEASTERN SHELBY COUNTIES UNTIL 700 PM EDT...

AT 635 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSHVILLE...
AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NEW SALEM AND GLENWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3953 8569 3970 8569 3970 8564 3974 8563
      3979 8530 3952 8530
TIME...MOT...LOC 2239Z 275DEG 30KT 3962 8541

HAIL...<.75IN
WIND...60MPH

$$

MK
425 
WWUS53 KIND 182301
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
701 PM EDT WED JUN 18 2014

INC139-145-182311-
/O.EXP.KIND.SV.W.0076.000000T0000Z-140618T2300Z/
SHELBY IN-RUSH IN-
701 PM EDT WED JUN 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR RUSH AND NORTHEASTERN SHELBY
COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3953 8569 3970 8569 3970 8564 3974 8563
      3979 8530 3952 8530
TIME...MOT...LOC 2238Z 275DEG 30KT 3962 8542

$$

MK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:16 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 18, 6:16 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
616 PM EDT WED JUN 18 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 304 PM EDT WED JUN 18 2014

WARM AND HUMID PATTERN WITH SURFACE FRONT SETTLING SOUTH INTO AND
THROUGH CENTRAL INDIANA BETWEEN TONIGHT AND FRIDAY NIGHT POSES
INCREASED RISK FOR PERIODS OF ISOLATED TO SCATTERED STORMS.

WEEKEND BIT LESS HUMID AND COOLS SLIGHTLY WITH A BIT OF CANADIAN
AIR BUT ONLY SLIGHT LOWERING OF RAIN THREATS. CERTAINLY NO WASHOUT
DAYS EXPECTED BUT BEST PERIOD FOR GREATEST CHANCES AND GREATEST
AMOUNTS OF RAIN ARE WEDNESDAY EVENING INTO FRIDAY AFTERNOON.

TEMPERATURES WILL REMAIN ABOVE NORMAL THOUGH AGAIN SLIGHTLY COOLER
WEATHER EXPECTED WITH GREATER CLOUD COVER IN COMING DAYS THEN
SLIGHT FILTERING OF CANADIAN AIR INTO THE AREA THIS WEEKEND.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 304 PM EDT WED JUN 18 2014

LOOKS INCREASINGLY LIKELY BOWING LINE OF STORMS JUST NORTH OF
BLOOMINGTON ILLINOIS WILL ENTER OUR NW COUNTIES BEFORE 5PM AND
SLIDE ACROSS OUR NORTHERN TIER. WILL THUS CARRY A BRIEF PERIOD OF
LIKELY THERE OR GO SCATTERED IN WORDING. THE REMAINING ISOLATED
STORMS ALONG AND NORTH OF I-70 WILL MAINTAIN THEMSELVES WITHIN THE
HIGH DEWPOINT AND CAPE AXIS AHEAD OF THE LINE.

BEST SHEAR REMAINS WELL NORTH AND BEST TRIGGER IN SURFACE TROUGH
ALSO REMAINS WELL NORTH SO OUTFLOW BOUNDARY AND BUOYANCY HAVE
LIMITED POTENTIAL. SLIGHT CHANCE ANY OF THESE STORMS COULD PUT
OUT A SEVERE GUST AND HALF INCH HAIL UNTIL HEATING RECEDES AFTER
SUNDOWN. SHOULD LATE NIGHT MCS OCCUR...ASSOCIATED SQUALL LINE
COULD BE GUSTY BUT THOSE EARLY THIS MORNING OUT NW REMAIN BELOW
SEVERE AT MOST PLACES.

MODELS EITHER OFF ON TIMING OR INDICATE NEW THUNDERSTORM COMPLEX
WOULD DEVELOP OVER MICHIGAN THIS EVENING AND CARRY SOUTHEAST INTO
OHIO OVERNIGHT. SW TAIL OF THIS FEATURE...WHETHER IT BE WHATS OUT
THERE NOW...OR WHAT DEVELOPS THIS EVENING SHOULD CATCH OUR FAR
NORTH AND EAST CENTRAL COUNTIES WHILE SOUTHWEST AND FAR SOUTH
COUNTIES MAY MISS RAIN OUTSIDE OF ISOLATED DEVELOPING FROM TODAYS
HEAT.

EXPECTING LOW TEMPS NEAR CURRENT FORECAST TO RANGE FROM UPPER 60S
WHERE GOOD DOWNPOURS AND DOWNDRAFTS OCCUR TO LOWER 70S ELSEWHERE.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

ISSUED AT 304 PM EDT WED JUN 18 2014

SURFACE BOUNDARY SETTLES INTO NORTHERN COUNTIES AND SHOULD BE
FOCUS OF ONGOING CONVECTION FROM OVERNIGHT OR REDEVELOPMENT FROM
REMNANTS DURING THE DAY...MAINLY IN NORTHERN AND EAST CENTRAL
COUNTIES. AS SHORTWAVE TROUGH TIED TO UPPER LOW SCOOTING ACROSS
SOUTHERN CANADA SWEEPS IN...THIS WILL CONTINUE THREAT OF SCATTERED
STORMS UNTIL SURFACE AND UPPER TROUGH PASSES THROUGH FRIDAY EVENING.

SOME DIFFERENCES IN MODELS ON HOW WELL THIS CLEARS REGION INTO
SATURDAY KEEPS LOW CHANCE THREAT FOR RAIN TO CONTINUE.

AS FOR TEMPERATURES...EXCEPT FOR SOUTHWEST COUNTIES WHICH WILL SEE
A BIT MORE SUN TO SHOOT FOR 90 THURSDAY...REMAINING AREAS WILL
HAVE ENOUGH CLOUD COVER AND SOME RAIN TO KEEP TEMPERATURES MORE
INTO MID AND UPPER 80S FOR MAXS WHILE LOWS STILL HOVER EITHER SIDE
OF 70.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...

ISSUED AT 132 PM EDT WED JUN 18 2014

DONT BELIEVE CAN DO BETTER THAN REGIONAL INITIALIZATION.
CONFIDENCE IS LOW FOR TEMPERATURES AND MODERATE FOR PRECIPITATION.

MODELS DIVERGENCE STRONGLY WITH FORECASTS ALOFT OVER THE PERIOD.
STATISTICAL TEMPERATURE GUIDANCE NOT VERY CLOSE BETWEEN
AMERICAN AND EUROPEAN MODELS. CANT BE CONFIDENT WHICH WAY TO GO WITH
THE DETERMINISTIC FIELDS SO DIFFERENT.

CONFIDENCE IN PRECIPITATION FORECAST A LITTLE HIGHER. WHILE
STATISTICAL GUIDANCE DOES DIFFER SOMEWHAT BETWEEN MODELS...EITHER
WAY CHANCE POPS APPROPRIATE FOR MOST OF PERIOD.

OFTEN IN THIS SEASON ITS ASKING TOO MUCH FOR ANY MODEL TO BE MORE
PRECISE THAN CHANCE CATEGORY FOR POPS IN LONGER TERM.
HOWEVER...MODEL DIFFERENCES ARE SUCH THAT IF THEY CONTINUE WE WILL
EVENTUALLY SEE MAJOR DIFFERENCES IN THEIR PRECIP FORECASTS.

&&

.AVIATION /DISCUSSION FOR 190000Z TAF ISSUANCE/...

ISSUED AT 616 PM EDT WED JUN 18 2014

RADAR TRENDS ALONG WITH REFLECTIVITY PROGS FROM THE CONVECTIVE
ALLOWING MODELS SUGGEST IND SHOULD BE THE ONLY TAF SITE THAT WOULD
HAVE A HIGH ENOUGH CHANCE OF THUNDERSTORMS THROUGH NIGHTFALL TO
MENTION IN THE TAFS. THIS MAKES SENSE...AS SHEAR IS MINIMAL BUT
INSTABILITY IS HIGH. SO WITH GOOD CONFIDENCE...WILL GO WITH A TEMPO
MVFR THUNDERSTORM GROUP AT IND THROUGH 02Z AND NOTHING AT THE OTHER
TERMINALS. WILL ALSO MENTION TEMPO GUSTS TO 35 KNOTS AS HAS BEEN
COMMON WITH THESE PULSE STORMS.

OTHERWISE...VFR CONDITIONS SHOULD DOMINATE THE TAF PERIOD. COULD SEE
SOME MORE STORMS MAINLY TOMORROW AFTERNOON AS A BOUNDARY DROPS DOWN
FROM THE NORTH AND LEFT OVER OUTFLOW BOUNDARIES REMAIN AROUND THE
AREA. SO...WILL THROW IN VCTS AND CB GROUPS AFTER 18Z.

SOUTHWEST GRADIENT WINDS WILL WEAKEN TO LESS THAN 10 KNOTS AFTER
SUNSET.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...TUCEK
NEAR TERM...TUCEK
SHORT TERM...TUCEK
LONG TERM....JK
AVIATION...MK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 18, 4:20 AM EDT, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
420 AM EDT WED JUN 18 2014

INZ021-028>031-035>049-051>057-060>065-067>072-190830-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
420 AM EDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE. SOME STORMS MAY BE SEVERE.

HAZARDS: DAMAGING WINDS...LARGE HAIL...LIGHTNING...HEAVY RAIN.

TIMING: THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SEVERE STORMS
MAINLY 500 PM TO 200 AM.

DISCUSSION: CHANCES FOR THUNDERSTORMS WILL INCREASE THIS AFTERNOON
FROM NORTH TO SOUTH...WITH STORMS POSSIBLE ALL AREAS DURING THE
NIGHT. SOME OF THE STORMS COULD BECOME SEVERE LATE THIS AFTERNOON
INTO THE EARLY PART OF THE OVERNIGHT. HOT AND HUMID CONDITIONS
WILL CONTINUE TODAY WITH HEAT INDEX VALUES IN THE MID TO UPPER
90S.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE THURSDAY INTO NEXT WEEK. AT
THIS TIME SEVERE STORMS ARE NOT EXPECTED. LIGHTNING AND HEAVY RAIN
ARE POSSIBLE WITH ANY THUNDERSTORM.

DISCUSSION: UPPER LEVEL DISTURBANCES AND A COUPLE OF COLD FRONTS
WILL KEEP THE CHANCES FOR THUNDERSTORMS IN THE FORECAST FOR THE
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Jun 18, 5:55 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
555 PM EDT WED JUN 18 2014

INZ067-182245-
KNOX-
555 PM EDT WED JUN 18 2014

AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 7 MILES NORTHWEST OF PETERSBURG...AND
MOVING NORTHEAST AT 20 MPH.

TOWNS IN THE PATH OF THIS STORM INCLUDE MONROE CITY AND WHEATLAND.

GUSTY WINDS TO 40 MPH MAY CAUSE SMALL OBJECTS TO BLOW AROUND. STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

DRT
Local storm report, Jun 18, 6:02 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
602 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND GST     WESTFIELD               40.05N  86.13W
06/18/2014  E40 MPH          HAMILTON           IN   TRAINED SPOTTER

0601 PM     HAIL             WESTFIELD               40.05N  86.13W
06/18/2014  E0.25 INCH       HAMILTON           IN   TRAINED SPOTTER

&&

DRT
Special weather statement, Jun 18, 6:05 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
605 PM EDT WED JUN 18 2014

INZ047-048-055>057-182245-
HANCOCK-JOHNSON-MARION-RUSH-SHELBY-
605 PM EDT WED JUN 18 2014

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN HANCOCK...NORTHEASTERN
JOHNSON...SOUTHEASTERN MARION...NORTHERN RUSH AND NORTHERN SHELBY
COUNTIES UNTIL 645 PM EDT...

AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GREENFIELD...OR 12 MILES
NORTHWEST OF SHELBYVILLE...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RUSHVILLE...
  MORRISTOWN...
  MANILLA...
  ARLINGTON...
  CARTHAGE...
  MAYS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3979 8531 3956 8530 3954 8608 3978 8599
TIME...MOT...LOC 2205Z 269DEG 30KT 3968 8586

DRT
Local storm report, Jun 18, 6:07 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
607 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     ZIONSVILLE              39.95N  86.27W
06/18/2014  M51 MPH          BOONE              IN   AWOS

            ACCOMPANIED WITH HEAVY RAIN AND 3 4 MILE VISIBILITY

&&

BHH
Local storm report, Jun 18, 6:14 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
614 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             FISHERS                 39.95N  86.02W
06/18/2014  E0.50 INCH       HAMILTON           IN   TRAINED SPOTTER

&&

DRT
Local storm report, Jun 18, 6:19 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
619 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             MORRISTOWN              39.67N  85.70W
06/18/2014  E0.25 INCH       SHELBY             IN   LAW ENFORCEMENT

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 4:35 PM EDTSpecial Weather StatementINDWarren25 min
Jun 18, 4:43 PM EDTSpecial Weather StatementINDBoone47 min
Jun 18, 5:00 PM EDTSpecial Weather StatementINDMarion30 min
Jun 18, 5:23 PM EDTSpecial Weather StatementINDHancock, Marion37 min
Jun 18, 5:35 PM EDTSpecial Weather StatementINDMontgomery, Vermillion40 min
Jun 18, 5:38 PM EDTSpecial Weather StatementINDHamilton52 min
Jun 18, 5:41 PM EDTSpecial Weather StatementINDBoone49 min
Jun 18, 5:46 PM EDTSpecial Weather StatementINDHenry, Randolph44 min
Jun 18, 5:55 PM EDTAreal Flood AdvisoryINDMarion3 hr
Jun 18, 5:58 PM EDTAreal Flood AdvisoryINDBoone, Hamilton3 hr
Jun 18, 6:05 PM EDTSpecial Weather StatementINDRush40 min
Jun 18, 6:33 PM EDTAreal Flood AdvisoryINDHancock, Shelby3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.